MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK VAR/VAL 8DG SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK VAR/VAL 8DG SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1252
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, doctor recommended the revision surgery after plaintiff presented with progressive right hip pain, elevated ion levels, metallosis changes around the femoral neck and surrounding soft tissues around the proximal femur, adverse local tissue reaction and lack of mobility.The revision was necessary because the device failed due to corrosion at the neck-stem junction of the device.Products not specified they were revised: product id: dbfpgd52 dynasty® bf shell primary 52mm group d, lot: 1684715, qty:1.

Brand Name
PROFEMUR® NECK VAR/VAL 8DG SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21547324
Report Number3010536692-2025-00067
Device Sequence Number7133574
Product Code JDI
UDI-Device IdentifierM684PHAC12521
UDI-PublicM684PHAC12521
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHAC1252
Device Catalogue NumberPHAC1252
Device Lot Number1687779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale